# SDR 20000426SH026

- Difficulty date: March 24, 2000
- Submitted: April 26, 2000
- Operation: General aviation
- Aircraft: N29AM
- Make and model: Piper PA-32R-301
- Aircraft serial: 32R8113057
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Trunnion
- Part number: 6792617
- Condition: Cracked
- Location: Rt & Lt Mlg
- Part time: 1,845 hours
- Component: Gear Assy, Piper
- Component part number: 9676617
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PRE-FLIGHT, PILOT NOTICED FLUID FROM MIDDLE OF STRUT.  AFTER CLEANING, FLUID RE-APPEARED.  AFTER INSP, FOUND STRUT HOUSING CRACKED BELOW AFT WEB ON STRUT HOUSING (CASTING).  REMOVED AND REPLACED STRUT HOUSING ASSY WITH NEW.  INSPECTED OTHER GEAR HOUSING AND DISCOVERED CRACKED, BUT NOT LEAKING AT THIS TIME. REPLACED LT SIDE HOUSING. NEW PARTS FROM PIPER HAVE NEW DESIGN WHERE WEB IS SUPPORTED THE ENTIRE LENGTH OF CASTING AND HAS NEW P/N.  SUBMITTER STATED THESE HOUSINGS ARE NOT COVERED IN ANY AD OR SB.  (X)
